# SDR FDEA201606162029

- Difficulty date: June 16, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N787FD
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 70,309 hours, 25,736 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052506955
- Part serial: 9912F323
- Condition: Failed
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING DESCENT, RECEIVED EICAS MESSAGE, RT FMC FAIL, COMPLIED WITH QRH AND CONTINUED FLIGHT WITH LT FMC ONLY.  R & R RT SIDE FMC IAW AMM 34-61-01-4-2, SYSTEM OPS CHECK NORMAL.
